MathSciNet Relay Station
MathSciNet bibliographic data
MR1896030 (2003a:28016) 28A80 (60A10 60E05)
Rudnicki, Ryszard Pointwise dimensions and Rényi dimensions. Proc. Amer. Math. Soc. 130 (2002), no. 7, 1981–1982 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement